| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was severely calcified vessel.A 4.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during initial inflation at 7 atmospheres, the balloon ruptured.The device was completed with another of the same device.There were no patient complications reported.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).